MathSciNet Relay Station
MathSciNet bibliographic data
MR584887 05C99
Cockayne, E. J.; Dawes, R. M.; Hedetniemi, S. T. Total domination in graphs. Networks 10 (1980), no. 3, 211–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement